MathSciNet Relay Station
MathSciNet bibliographic data
MR1771573 32H50
Abate, Marco Diagonalization of nondiagonalizable discrete holomorphic dynamical systems. Amer. J. Math. 122 (2000), no. 4, 757–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement